Access count of this item: 147

Files in This Item:
File Description SizeFormat 
1324_05.pdf783.86 kBAdobe PDFView/Open
Title: $p$-adic analogue of Shintani's formula (Algebraic Number Theory and Related Topics)
Authors: 加塩, 朋和  KAKEN_name
Author's alias: Kashio, Tomokazu
Issue Date: May-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1324
Start page: 47
End page: 57
URI: http://hdl.handle.net/2433/43145
Appears in Collections:Algebraic Number Theory and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.